# SDR UALA2012070503587

- Difficulty date: July 5, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 35,989 hours, 15,686 cycles
- Engine: Iae V2527A5
- System (JASC): 2420 · AC Generation System
- Part: Contactor
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, FLIGHT ATTENDANTS SMELLED A SMOKE ODOR BETWEEN OVERWING EMERGENCY EXIT ROW AND ROW 9.  NO VISIBLE SMOKE, ONLY ODOR.  FO ND DISPLAY INOP.  CHATTERING BRAKES, LAX WILL SUPPLY EFS FOR ENGINE RUNS, FBO WORKING ITEMS.  REF LOG 1 ON CHATTERING RELAY AND GEN 1 NOT COMING ON LINE.  REPLACE THE GEN 1 CONTACTOR 11XU1 IAW AMM.  REMOVED AND REPLACED GEN 1 CONTACTOR 11XU1.  OPS CHECK GOOD.
